Due to exchange rate volatility, our team may contact you for top-up if prices change.
ALABUKUN POWDER *10 SACHETS 60475
ALABUKUN POWDER *10 SACHETS 60476
ALABUKUN POWDER *10 SACHETS 60477

Jacob Odulante

ALABUKUN POWDER *10 SACHETS

Active Ingredient: Aspirin and Caffeine
Presentation: Powder
Strength: Aspirin 760mg and Caffeine 60mg
Pack Size: 10 sachets

₦412.50

SKU:
  megacare-pharmacy-6611
quantity

Alabukun powder *10 sachets is utilized to alleviate pain, reduce fever, address heart attack symptoms, combat fatigue, relieve migraines, prevent blood clots, treat apnea of prematurity, alleviate back and rheumatic pain, and provide relief from toothaches, among other conditions.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EMPROFEN 400MG*10 SOFTGELS
₦1,105.50
EXCEDRIN MIGRAINE 24CAPSULES
₦11,137.50
EXCEDRIN EXTRA STRENGTH 24 CAPSULES
₦9,075.00
EMZOR PARACETAMOL SYRUP 60ML
₦891.00
EMZOR PARACETAMOL DROP 15ML
₦742.50
EMZOR PARACETAMOL 500MG*96TABLETS
₦247.50
EMZOR PARA 1000MG*10CAPLETS
₦990.00
EMCAP PARACETAMOL SUSPENSION 60ML
₦825.00
EPROXEN 500*8TABS
₦3,135.00
EMCAP PARACETAMOL 500MG *100CAPLET
₦1,980.00
ALABUKUN POWDER *10 SACHETS
ALABUKUN POWDER *10 SACHETS
₦ 412.50